File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: On the exponential stability of stochastic Markovian jump systems

TitleOn the exponential stability of stochastic Markovian jump systems
Authors
KeywordsTechnology: comprehensive works
Issue Date1997
PublisherIEEE. The Journal's web site is located at http://www.ieeecss.org
Citation
The 36th IEEE Conference on Decision and Control Proceedings, San Diego, California, USA, 10-12 December 1997. In IEEE Conference on Decision and Control Proceedings, 1997, v. 1, p. 547-548 How to Cite?
AbstractThis paper deals with the exponential stability of the class of stochastic systems with jumps. For the linear case, a sufficient condition, which guarantees that the nominal system with a bounded diffusion term remains stable under a state feedback control law, is established. For the case of uncertain linear stochastic system, we have designed an optimal control law that guarantees the robust exponential stability of the systems. Finally, for the nonlinear case with matching conditions, we have established a similar result.
Persistent Identifierhttp://hdl.handle.net/10722/47053
ISSN

 

DC FieldValueLanguage
dc.contributor.authorBoukas, EKen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2007-10-30T07:05:32Z-
dc.date.available2007-10-30T07:05:32Z-
dc.date.issued1997en_HK
dc.identifier.citationThe 36th IEEE Conference on Decision and Control Proceedings, San Diego, California, USA, 10-12 December 1997. In IEEE Conference on Decision and Control Proceedings, 1997, v. 1, p. 547-548en_HK
dc.identifier.issn0743-1546en_HK
dc.identifier.urihttp://hdl.handle.net/10722/47053-
dc.description.abstractThis paper deals with the exponential stability of the class of stochastic systems with jumps. For the linear case, a sufficient condition, which guarantees that the nominal system with a bounded diffusion term remains stable under a state feedback control law, is established. For the case of uncertain linear stochastic system, we have designed an optimal control law that guarantees the robust exponential stability of the systems. Finally, for the nonlinear case with matching conditions, we have established a similar result.en_HK
dc.format.extent218633 bytes-
dc.format.extent1772 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE. The Journal's web site is located at http://www.ieeecss.orgen_HK
dc.relation.ispartofIEEE Conference on Decision and Control Proceedings-
dc.rights©1997 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectTechnology: comprehensive worksen_HK
dc.titleOn the exponential stability of stochastic Markovian jump systemsen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0743-1546&volume=1&spage=547&epage=548&date=1997&atitle=On+the+exponential+stability+of+stochastic+Markovian+jump+systemsen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/CDC.1997.650685en_HK
dc.identifier.scopuseid_2-s2.0-0031345126-
dc.identifier.hkuros33678-
dc.identifier.spage547-
dc.identifier.epage548-
dc.customcontrol.immutablesml 150925 - merged-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats